# SDR SWIA201335773

- Difficulty date: December 19, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 22,962 hours, 21,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT UPPER SURFACE HAS CORROSION FROM FS 574.00 TO FS 621.00 AT LBL 28.00.  C-CHECK REPLACED FLOOR SUPPORT CAP IAW SRM & REO.
